Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

I am suffering with severe sneezing from long back

, im rahul, iam suffering with severe sneezing from long back, i met so many doctors but there is no use, 1 year bac i met one doctor and he prescribed me MONTEC-LC,FLUDAC,OXYPUR, when im using these tablets im feeling good but when iam stopping again the problem araises so please help me what to sir, really im not able to work or go to office with this problem what to do sir,
Asked On : Sun, 26 Sep 2010
Answers:  2 Views:  947
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Fludac (fluoxetine) is an ant-depressant and Oxypur (doxofyllline) is an anti-asthmatic. They are not for treatment of sneezing. Only Montec-LC (levocetrizine + montelukast) will help control sneezing. You may discuss with your local doctor to add a steroid nasal spray. This along with regular steam inhalation will help reduce your sneezing. Discuss with your doctors why Oxypur was started. Do they suspect lung related problems?
Answered: Thu, 30 Sep 2010
ENT Specialist Dr. Diganta Kumar Das's  Response
Welcome to HCM. From your history i think you might be suffering from allergic rhinitis. Please understand that as far as my knowledge goes, allergic conditions cant be cured but only controlled. You are taking Montair/Montec LC and that is good for you. You can also steroid combination nasal spray(Like Dunase/Combinase AQ) for your severe symptomatic relief. Mind it, although inhalation steroid has less side effects than systemic steroid, steroid should always be taken only under your Doctors supervision.
The condition you described that you are not even able to go to office for it, i think you are a candidate for steroid nasal spray.
Take care and thanks
Answered: Fri, 30 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor